# SDR AU990128

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 51411011
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR STRUTS CRACKED.  EXCESSIVE PLAY IN TORQUE LINKS AND WHEEL MISALIGNMENT WAS ALSO FOUND.   PART TC:  9,597.
